| Model Number |
21-2947-24 |
| Medical Device Problem Code |
Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned, thus the failure mode reported could not be investigated and a root cause could not be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that, during the maintenance process of the infusion port, when the implantable intravenous drug delivery system package was removed to give exhaust, it was found that it could not be exhausted normally.Other loops on the implanted intravenous drug delivery system were checked.There is no problem with the joints, and the needle is suspected to be clogged.It was replaced with a new implantable drug delivery system with no issues.No patient injury was reported.